Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2002, Volume 57, Issue 4(346), Pages 169–170 (Mi umn538)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Index of representability of a variety of associative algebras

A. V. Grishin

Moscow State Pedagogical University

DOI: https://doi.org/10.4213/rm538

Full text: PDF file (156 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2002, 57:4, 805–806

Bibliographic databases:

MSC: Primary 16R10; Secondary 16R20
Accepted: 23.05.2002

Citation: A. V. Grishin, “Index of representability of a variety of associative algebras”, Uspekhi Mat. Nauk, 57:4(346) (2002), 169–170; Russian Math. Surveys, 57:4 (2002), 805–806

Citation in format AMSBIB
\Bibitem{Gri02}
\by A.~V.~Grishin
\paper Index of representability of a~variety of associative algebras
\jour Uspekhi Mat. Nauk
\yr 2002
\vol 57
\issue 4(346)
\pages 169--170
\mathnet{http://mi.mathnet.ru/umn538}
\crossref{https://doi.org/10.4213/rm538}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1942122}
\zmath{https://zbmath.org/?q=an:1069.16506}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2002RuMaS..57..805G}
\transl
\jour Russian Math. Surveys
\yr 2002
\vol 57
\issue 4
\pages 805--806
\crossref{https://doi.org/10.1070/RM2002v057n04ABEH000538}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000179830900009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0036664154}


Linking options:
  • http://mi.mathnet.ru/eng/umn538
  • https://doi.org/10.4213/rm538
  • http://mi.mathnet.ru/eng/umn/v57/i4/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Grishin, “Multiplicities and indices of representability of non-matrix varieties of algebras”, Russian Math. Surveys, 58:6 (2003), 1198–1199  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. A. V. Grishin, “Model algebras, multiplicities, and representability indices of varieties of associative algebras”, Sb. Math., 195:1 (2004), 1–18  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:187
    Full text:147
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021